$n$-Dimensional helicoidal surfaces in Euclidean space $E^m$
Matematičeskie zametki, Tome 41 (1987) no. 4, pp. 549-556
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_41_4_a13,
author = {V. T. Lisitsa},
title = {$n${-Dimensional} helicoidal surfaces in {Euclidean} space $E^m$},
journal = {Matemati\v{c}eskie zametki},
pages = {549--556},
year = {1987},
volume = {41},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_41_4_a13/}
}
V. T. Lisitsa. $n$-Dimensional helicoidal surfaces in Euclidean space $E^m$. Matematičeskie zametki, Tome 41 (1987) no. 4, pp. 549-556. http://geodesic.mathdoc.fr/item/MZM_1987_41_4_a13/